Three-dimensional harmonic oscillator in a magnetic field

I. M. Ternov, V. G. Bagrov, V. N. Zadorozhnyi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A solution is found for the Schrödinger equation for a three-dimensional oscillator in a constant and uniform external magnetic field.

Original languageEnglish
Pages (from-to)492-495
Number of pages4
JournalSoviet Physics Journal
Volume14
Issue number4
DOIs
Publication statusPublished - 1973

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this